Isometries of certain Banach algebras
Cambern, M.
Studia Mathematica, Tome 25 (1965), p. 217-225 / Harvested from The Polish Digital Mathematics Library
Publié le : 1965-01-01
EUDML-ID : urn:eudml:doc:217111
@article{bwmeta1.element.bwnjournal-article-smv25i1p16bwm,
     author = {M. Cambern},
     title = {Isometries of certain Banach algebras},
     journal = {Studia Mathematica},
     volume = {25},
     year = {1965},
     pages = {217-225},
     zbl = {0196.42702},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv25i1p16bwm}
}
Cambern, M. Isometries of certain Banach algebras. Studia Mathematica, Tome 25 (1965) pp. 217-225. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv25i1p16bwm/